# SDR DALA1243190956

- Difficulty date: July 20, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 59,634 hours, 44,786 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FLIGHT CREW NOTED AN INTERMITTENT FIRE LIGHT AND AURAL WARNING ON THE NR 2 ENGINE.  FLIGHT CREW THEN PERFORMED AN UNEVENTFUL AIR TURN BACK.   ON INSPECTION, MAINTENANCE FOUND THE PNEUMATIC DUCT ON THE TOP OF THE NR 2 ENGINE TO BE BLOWN.  MAINTENANCE REPLACED THE DUCT, RAN THE ENGINE AND RETURNED THE AIRCRAFT TO SERVICE.
